MAUDE Adverse Event Report: MAQUET SAS ORCHIDE; CAMERA, SURGICAL AND ACCESSORIES

MAQUET SAS ORCHIDE; CAMERA, SURGICAL AND ACCESSORIES
Model Number ARD568803951
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6)2022 getinge became aware of an issue with one of surgical camera - ohdii air03 ql fhd e.It was stated the handle came off.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 6th october, 2022 getinge became aware of an issue with one of surgical camera - ohdii air03 ql fhd e.It was stated the handle came off.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.Corrected b5 describe event and problem: on 6th october, 2022 getinge became aware of an issue with one of surgical camera - ohdii air03 ql fhd e.It was stated the handle came off.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.Then, on 21st october 2022 the getinge technician confirmed the device was damaged during cleaning.It was also established the handle is removable and serializable.Based on the additional input from getinge employee it was possible to determine that the issue investigated herein is not safety and risk related, as there was no risk of handle detachment into sterile field or during procedure, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.It is not likely that the issue could lead to the serious injury or death when the malfunction reoccurs.That is why it is not considered to be safety related and reportable.The initial reporter is biomedical engineering department.According to the reporting timeframe we would like to provide the information about current status of the issue.Please be advised that it is being investigated.Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 6th (b)(6), 2022 getinge became aware of an issue with one of surgical camera - ohdii air03 ql fhd e.It was stated the handle came off.We decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination.Then, on (b)(6) 2022 the getinge technician confirmed the device was damaged during cleaning.It was also established the handle is removable and serializable.Based on the additional input from getinge employee it was possible to determine that the issue investigated herein is not safety and risk related, as there was no risk of handle detachment into sterile field or during procedure, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.It is not likely that the issue could lead to the serious injury or death when the malfunction reoccurs.That is why it is not considered to be safety related and reportable.
 
Additional Manufacturer Narrative
Initial information provided was pointing that handle came off.Falling object into sterile field or during procedure is considered as a potentially reportable incident, therefore an incident was reported.After visiting the customer and performing an evaluation on the customer site the getinge employee informed that there was no falling object into the sterile field or during procedure.Therefore, the initial information that were considered to be reportable was determined to not occur.We have performed a root cause evaluation for the handle broken issue.The investigated customer product complaint did not cause risk to human life as situation did not occur during usage of the device but during handle sterilization phase.When the issue occurs, the device is not up to the manufacturer specification, usually after replacement of the component the device could return to normal use.After reviewing the information provided for the complaints investigated herein we have been able to establish that there is no significant complaint trend with this product and issue type.Complaint handler did not identify any apparent reason for suggesting to open a capa or evaluation for the need of another action in the market.It is not likely that it could lead to the serious injury or death when the malfunction reoccurs.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
ORCHIDE
Common Device Name
CAMERA, SURGICAL AND ACCESSORIES
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key15637433
Report Number9710055-2022-00428
Device Sequence Number6444374
Product Code KQM
UDI-Device Identifier03700712415969
UDI-Public(01)03700712415969
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARD568803951
Device Catalogue NumberARD568803951
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2022
Supplement Date Received by Manufacturer10/21/2022
01/11/2023
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date11/15/2022
01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown